# SDR DALA2022061204107

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 82,798 hours, 14,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 REF ACARS MSG EMERG LIGHTS CAME ON AND WENT OFF MINUTE LATER WITH NO COCKPIT INDICATION, CORRECTIVE ACTION: PER CABIN CREW REMARKS TEST SWITCH INADVERTENTLY ACTIVATED. PERFORMED B767-400 FIM TASK 33-51-00-815-803 AS PRECAUTION. CHECKS GOOD. (8512439)
